# SDR SWAA2021122744145

- Difficulty date: November 16, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO FWD SHIELD (REF. FIGURE 6) ITEM 12 ON TASK CARD 5330-E-16461-NG HAS CORROSION IN AND AROUND N/P HOLES. (M) ; / [01] EVALUATION ONLY: LOOKS LIKE THE FAULT TTG8Q0098EE9 IS FOR SAME SHIELD; [02] CERTIFIED; [03] REMOVED FWD SHIELD; FOUND TO BE OUT OF LIMITS.; [04] PARTS DATA UPDATE ONLY; [05] INSTALLED NEW SHIELD IAW SRM 51-40-02.
